# SDR ASAA2023072844311

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 35,712 hours, 11,238 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074847
- Part serial: 19757
- Condition: Leaking
- Location: #1 Engine
- Part time: 14,648 hours, 4,285 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH APU OFF AND PACKS ON ENGINE BLEEDS DUCT SHOWED 9 PSI & RIGHT DUCT SHOWED 19 PSI (ON GROUND). AT CRUISE THRUST LEFT DUCT 40 PSI AND RIGHT DUCT 45 PSI AT FLIGHT IDLE IN DESCENT LEFT DUCT 13PSI AND 28 PSI RIGHT DUCT. GROUNDED - YES. ACCOMPLISHED ENGINE BLEED AIR SYSTEM HEALTH CHECK REF B737-900 AMM 36-11-00.FOUND HIGH STAGE VALVE DIFFICULT TO MOVE TO OPEN & CLOSE POSITIONS & HIGH STAGE REGULATOR LEAKING FROM DOWNSTREAM PRESSURE PORT AT SENSE LINE. REMOVED & REPLACED HIGH STAGE VALVE REF AMM 36-11-06 & HIGH STAGE REGULATOR REF AMM 36-11-07. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER TEST PER AMM 36-11-00. ALL DUCT PRESSURES NORMAL.
